Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm going to taper off Effexor xr 75mg ( Vensir ). I'm going to buy the relevant health vitamins. My capsules contain 6 beads, my plan is to reduce 1 bead for 4 weeks then 2 beads for 4 weeks, 3 beads for 4 weeks...The process should take 6 months, I'm doing it in this way to help reduce awful withdrawal symptoms I've read on internet. I'm a 53 year old female and started menopause at 43, not sure if I'm I'm through it yet. I've been taking this drug for 2-3years and various antidepressants 4 years before. I'm NOT looking forward to talking to my dr. about this as she tends to say wait until springtime and generally puts me off. I would be grateful to get advice from anyone who has tapered off in this way. Thanks. Oct 4th 2012

Loading...

I recently tapered off of 75 mg Effexor XR.   I had to research and ask for the tablet form.  Counting beads they say is not good.  Get the tablets and a pill cutter. I very gradually cut back and kept cutting the tablets into smaller chunks and timed it through the day to try to keep it in my body but at smaller and smaller amounts.  You will experience withdrawal but not as bad with this slow taper. I took omega 3-6-9 and that seemed to help but I'm not sure. I also took vitamins and eat very healthy foods. I think my taper took me 3 months. At the end I was eating crumbs but had to go 'cold turkey' from that and that was the hardest - getting completely off.  Terrible anxiety, jitters, brain zaps the first week or two - but they subsided and it's now been 4 months. I lost weight right away which was great and my energy level improved.  The resteless leg syndrome I had developed (instinctively I knew it was from Effexor) has gone away. I'm thrilled to be free of that nightmare. Also, I can now cry. I very rarely cried on Effexor. I only got very angry at times. Now I feel like a nicer person with more normal feelings. I'd rather cry when upset than blow up at someone.  It's been 4 months since going off completely. I still have fleeting brain zaps once in a while and bouts of anxiety and depression. I am hoping that will go away eventually as my body continues to adjust.  I will NOT go back on this or any other antidepressant.  I will only use therapy or maybe SAMe. St. Johns Wort and other more natural remedies if I ever need help.

Reply

Loading...